Gibbs cluster measures on configuration spaces

Bogachev, L and Daletskii, A (2013) Gibbs cluster measures on configuration spaces. Journal of Functional Analysis, 264 (2). 508 - 550 (43). ISSN 0022-1236

Abstract

Metadata

Authors/Creators:
  • Bogachev, L
  • Daletskii, A
Copyright, Publisher and Additional Information: © 2012, Elsevier. This is an author produced version of a paper subsequently published in Journal of Functional Analysis . Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Cluster point process; Configuration space; Gibbs measure; Poisson measure; Quasi-invariance; Integration by parts; Dirichlet form; Stochastic dynamics
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
The University of York > Mathematics (York)
Depositing User: Symplectic Publications
Date Deposited: 17 Oct 2011 14:25
Last Modified: 16 Sep 2016 14:08
Published Version: http://dx.doi.org/10.1016/j.jfa.2012.11.002
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jfa.2012.11.002

Download

Filename: bogachev6.pdf

Share / Export

Statistics